# SDR CAL960379

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Part time: 38,914 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND HORIZONTAL WEB CORRODED AT THRESHOLD OF FORWARD ENTRY DOOR, 4 INCHES INBOARD OF AFT CORNER OF CUTOUT.  THE CORROSION WAS REMOVED IAW SRM 53-01.  A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-01.  (M)
